ABOUT THE FORUM

What is Baltic Fire Safety Technology Forum 2018

Specialised FIRE SAFETY trade fair and conference under one roof. Conference of two main streams:

  • Hall A – Firefighter Tactical Improvement
  • Hall B – Prevention & Safety Design

Fire safety and fire/rescue trade fair can be visited from 8:30 a.m. till 17:00.

Tickets prices:

  • 1 day  – 30 EUR
  • 2 days – 50 EUR

FORUM SCHEDULE

Hall B – Prevention & Safety Design

DAY-1 August-28
8:50 AM
Interior Minister or/and National Fire Department General or/and Association president

Forum opening speech

9.00 AM
Marco Antonelli, Promat
Marco Antonelli, Promat

Lecture 1: “Case: collapse of Twin Towers. Fire engineer’s perspective”

9:35 AM
Wojciech Węgrzynski, ITB
Wojciech Węgrzynski, ITB

Lecture 2: „Mistakes of using CFD modelling while designing fire and evacuation safety”

10:10 AM
Jingyan Zhou, Hong Kong University of Science of Technology

Lecture 3:  „Hilti’s innovative products and software of passive fire protection and simplicity of pre-engineered solutions design“

10:45 AM
Henrik Johansson, Tyco
Henrik Johansson, Tyco

Lecture 4:  “Corrosion in sprinkler pipe work and alternatives preventing corrosion”

11:15 AM

Coffee, Tea, Biscuits 20 min

11:35 AM
Marija J. Rukavina University of Zagreb
Marija J. Rukavina University of Zagreb

Lecture 5: “Fire Safety of Facades in Croatia”

12:10 AM
Laimonas Dedura, Obo Bettermann

Lecture 6: “Functional integrity of fire safety systems in Objects”

12:45 AM
Marco Antonelli, Promat Italy
Marco Antonelli, Promat Italy

Lecture 7: “Differences between fire resistant air supply ducts and smoke ducts”

14:15 AM
Waldemar Steher, Stöbich Brandschutz

Lecture 8: “Advantages of fire resistant textile closing systems. Best practise”

13:15

Lunch, 60 min.

2:50 PM
Krzysztof Baginski, SITP Poland

Lecture 9: “Designing effective smoke and heat exhaust ventilations systems”

3:25 PM
Rafal Szczypta, National fire department, prevention control co-chief

Lecture 10: “Nation control on fire risk calculations and CFD fire modelling”

4:00 PM
Henrik Johansson, Tyco

Lecture 11

DAY-2 August-29
9:00 AM
Andrzej Wòjcik, TECHNOKABEL S.A.

Lecture 12: „ Modern constructions of cables and wires in the fire safety and protection study”

9:35 AM
Rafal Szczypta, National fire department, prevention control co-chief

Lecture 13: “Fire safety design of photo voltaic elements in/on buildings”

10:10 AM
Grzegorz Krajewski, ITB
Grzegorz Krajewski, ITB

Lecture 14: „Hot smoke test as a complex test for safety systems in buildings“

10:40 AM

Coffee, Tea, Snacks 30 min

11:10 AM
Darius Tarvydas, Argus & Hänni Adrian, Securiton

Lecture 15:  “Innovative fire detection systems for freezers, dusty & hard industrial condition premises”

11:45 AM
Dr. Esko Mikkola, KK-Fireconsult Ltd
Dr. Esko Mikkola, KK-Fireconsult Ltd

Lecture 16:  “Finland experience on fire safety”

12:25 AM
Henrik Johansson, Johnson Controls / Tyco
Henrik Johansson, Johnson Controls / Tyco

Lecture 17:  “High Rise buildings – Zoning and Pressure reduction”

12:55 AM

Lunch, 45 min.

1:40 PM
Wiaczeslaw Bugajew, Mercor

Lecture 18: “Variety of Mercor fire solutions”

2:15 PM
Marcin Cichy, Honeywell
Marcin Cichy, Honeywell

Lecture 19: “New EN 54 standards and their impact on fire alarm and voice alarm systems design and product certification”

2:10 PM
Vladimirs Polovkins, Honeywell

Lecture 20:  “Honeywell fire alarm, voice alarm system compliance and design principles with new EN54 standards”

3:25 PM
Adam Kovics, FPA, UK
Adam Kovics, FPA, UK

Lecture 21: “Fire safety in construction sites. Wireless innovative technologies saving lives”

0
DAYS
0
TALKS
0
COUNTRIES
0
+
COMPANIES

FORUM SCHEDULE

Hall A – Firefighter Tactical Improvement

DAY-1 August-28
8:50 AM
Interior Minister or/and National Fire Department General or/and Association president

Forum opening speech

9.00 AM
dr. Kęstutis Lukošius
dr. Kęstutis Lukošius

Lecture 1:  “Trends and guidelines of creating volunteer firefighting system in Lithuania”

9:35 AM
Marcus Büker

Lecture 2: “Organisational structure of Freiwilige Feuerwehr”

10:10 AM
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre

Lecture 3: “ABC of tactical fire ventilation” Part 1

11:00 AM
Rafal Meczynski, Weber Rescue Hydraulics

Lecture 4: “Rescue Days – the biggest training drill in Europe”

11:30 AM

Coffee, Tea, Biscuits 20 min

11:50 AM
Henrikas Baldauskas PAGD LERT

Lecture 5: “Lithuania’s role in international rescue operations”

12:25 AM
Mindaugas Kruopys Klaipėda Fire Dept.

Lecture 6: “Experience from HAZARD trainings chemical leak and people in the water”

1:00 PM
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre

Lecture 7: “Cancer prevention for firefighters”

1:30 PM

Lunch 60 min

2:30 PM
CFBT representative

Lecture 8: “Technical rescue gear tactics when dealing with electro cars”

3:05 PM
Arjan Ligthart, Libratec

Lecture 9: “Highlights of firefighter training drill gear”

DAY-2 August-29
9:00 AM
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre
Szymon Kokot-Gòra, Fire Training Officer, Firefighter Tactical Training Centre

Lecture 11:  “ABC of tactical fire ventilation” Part 2

9:50 AM
Robert Wieczorek, Lakeland Protective Coveralls

Lecture 12:  “Chemical protection gear innovations”

10:25 AM
Jerzy Kotarba, Task Force Tips

Lecture 13: “Fire extinguishing gear innovations”

11:00 AM
CFBT representative

Lecture 14: “Design & Build of special container premises for firefighters training”

11:45 AM

Coffee, Tea, Snacks 30 min

12:15 AM
CFBT representative

Lecture 15:  “Firefighter rescue drills”

12:45 AM
Pawel Kalinski, Walbrzych Fire Department

Lecture 16: “Rescue operation in Swiebodzice catastrophy”

SPONSORS

Thanks to our sponsors

promat logo
tyco fire protection products logo
mercor logo
honeywell logo
argus logo
weber rescue systems logo
hilti logo
johnson controls logo
armatec logo
smay logo
Stoebich logo
rescqlife logo

VENUE

Check out the Venue Information

Congress and Exhibition Centre LITEXPO

Address: Laisvės ave. 5, LT – 04215 Vilnius
Website: www.litexpo.lt


This website uses cookies

We use cookies to personalise content and ads, to provide social media features and to analyse our traffic. You consent to our cookies if you continue to use our website.